1/4th proscar. 1 pill. 1.5 weeks later side effects remain

#1

I got 1/4 proscar, took the pill. Had bad EQ at night and some mild ED so I stopped. 4 days I was okay with my gf but ejaculated a bit faster. Then the next day when we left for holidays,I tried masturbatings and I noticed Weak EQ and the day after I ejaculated flaccid. I did it again 2 times and the errections were like 40%. Do it again after 1.5 weeks from the pill same or worse. I have some mild ball ache that comes and goes and I have pretty high anxiety levels these days. How can the drug do this to me after 1 dosage, not gonna put it in my mouth till I die? Do you think the sides are real or in my mind? I am 19.

#2

The sides are real. Welcome to the club, it doesn’t matter if you take it once or a hundred times you could get screwed over. It’s too early to tell if your side effects are permanent or not. You could get better in a month, in a year, or you could never get better, you just have to wait and see. In the meantime, I’d recommend against taking anything to try to fix yourself for at least a year because any other drug you take will most likely make it worse. The ball ache and some other side effects will get better but be prepared for some side effects to appear later on and get worse before they get better, mainly frequent urination, insomnia, and gynecomastia.

1 Like
#3

Do you have any update on this? How are you doing?

#4

@dexter